# SDR 2008UALA01859

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 51,045 hours, 17,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT LOWER RIGHT CORNER DOOR 2L.  A PERMANENT REPAIR HAS BEEN REPAIRED PER UA-EVA-71342 A AND APPROVED VIA FAA FORM 8100-9 31 MARCH 2008 SR 1-795555670
